# SDR HALA9800014

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228210
- Condition: Corroded
- Location: Bs 1291/1326
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION, DISCOVERED CORROSION ON THE LEFT CANTED BULKHEAD FUSELAGE SKIN LAP SEAM AT STATION 1291 AND 1326 ALONG LONGERON 16L.  REPAIRED BY TRIMMING OUT THE CORRODED OVERLAPPING SKIN, HFEC INSPECTING, FABRICATING AND INSTALLING REPAIR SKIN FILLER, EXTERNAL REPAIR DOUBLER AND TITANIUM INTERNAL REPAIR DOUBLER WET WITH SEALANT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N660HA-53-018-EAC.  (M)
